Blank Cover Image
所蔵情報QRコード

Differential and integral equations : an international journal for theory & applications / American Mathematical Society

資料種別:
雑誌
背文字タイトル:
Differential and Integral Equations
出版情報:
Athens, Ohio : Abdol-Reza Aftabizaden, 1988-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (Jan. 1988)-
ISSN:
08934983
書誌ID:
AA10668943
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Rocky Mountain Mathematics Consortium

Rocky Mountain Mathematics Consortium

Symposium in Applied Mathematics, American Mathematical Society, Finn, Robert

American Mathematical Society

Project Euclid Prime, Rocky Mountain Mathematics Consortium

Guenther, Ronald B., Lee, John W., 1942-

Prentice-Hall

Academic Press

Taylor & Francis, Chapman & Hall/CRC

Chao, Kwang-chu, 1925-, Robinson, Robert L., 1937-, American Chemical Society. Division of Industrial and Engineering …

American Chemical Society

Khayyam Pub. Co., Inc.

Lakshmikantham, V., 1926-, Leela, S.

Academic Press

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12